REMARKS ON THE EXISTENCE OF POSITIVE SOLUTIONS OF SEMI-LINEAR ELLIPTIC EQUATIONS IN R n

CHIU-CHUN CHANG, Yung-Fu Fang

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)69-77
JournalTaiwanese Journal of Mathematics
Volume20
Issue number1
Publication statusPublished - 1992 Mar

Cite this

@article{abcb59fe6ffe467f8044bc215a4b9123,
title = "REMARKS ON THE EXISTENCE OF POSITIVE SOLUTIONS OF SEMI-LINEAR ELLIPTIC EQUATIONS IN R n",
author = "CHIU-CHUN CHANG and Yung-Fu Fang",
year = "1992",
month = "3",
language = "English",
volume = "20",
pages = "69--77",
journal = "Taiwanese Journal of Mathematics",
issn = "1027-5487",
publisher = "Mathematical Society of the Rep. of China",
number = "1",

}

REMARKS ON THE EXISTENCE OF POSITIVE SOLUTIONS OF SEMI-LINEAR ELLIPTIC EQUATIONS IN R n. / CHANG, CHIU-CHUN; Fang, Yung-Fu.

In: Taiwanese Journal of Mathematics, Vol. 20, No. 1, 03.1992, p. 69-77.

Research output: Contribution to journalArticle

TY - JOUR

T1 - REMARKS ON THE EXISTENCE OF POSITIVE SOLUTIONS OF SEMI-LINEAR ELLIPTIC EQUATIONS IN R n

AU - CHANG, CHIU-CHUN

AU - Fang, Yung-Fu

PY - 1992/3

Y1 - 1992/3

M3 - Article

VL - 20

SP - 69

EP - 77

JO - Taiwanese Journal of Mathematics

JF - Taiwanese Journal of Mathematics

SN - 1027-5487

IS - 1

ER -